# SDR AALA20050004

- Difficulty date: January 1, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - EN ROUTE DFW TO TUS TAIL COMPARTMENT HIGH TEMPERATURE LIGHT CAME ON DURING CLIMB.  RETURNED DFW AND LANDED WITHOUT INCIDENT.  REPLACED CRACKED Y-DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
